# SDR C1HA200581014

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS CRACK ABOVE THE FWD BLOW OUT PNL BS 950E INNER SKIN.  CUT OUT DAMAGED AREA DIM 2 X .5 INCH AND FABBED DOUBLER FROM 7075T6 .050 PO 9002507 DIM 3.5 X 3 INCHES IAW 727 SRM 52-30-1 FIG 5 AND 51-40-2 FIG 1.  DOUBLER TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-40-2 FIG 1.
